# SDR USAA2013121300005

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 39,788 hours, 23,496 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT FROM TPA, OUT OF 10,000 FEET, CREW RECEIVED A BRAKES HOT ECAM.  WHEELS 1, 2 & 3 SHOWED OVER 260 & CLIMBING.  WHEEL 4 INDICATED 55.  CREW DROPPED THE GEAR IAW ECAM PROCEDURE WITH NO IMPROVEMENT.  REPLACED RT 2M HARNESS ON MLG LEG IAW 32-11-43-000-001-A 32-11-43-400-002-A.  INSTALLATION CHECKED OK.
